# SDR ASAA2016091017995

- Difficulty date: September 10, 2016
- Submitted: September 14, 2016
- Operation: Air carrier
- Aircraft: N588AS
- Make and model: Boeing 737890
- Aircraft serial: 35685
- Aircraft time: 33,874 hours, 10,284 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7300 · Engine Fuel and Control
- Part: Actuator
- Part number: 1324M12P10
- Part serial: AMPRG862
- Condition: Leaking
- Location: Nr 2 Fuel Sys
- Part time: 33,917 hours, 10,296 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

NR 2 ENGINE MINOR FUEL LEAK.  ACFT GROUNDED.  REPLACED NR 2 ENGINE RT VSV ACTUATOR REF AMM 75-31-01-000-802-F00 & 75-31-01-400-802-F00.  RT VSV ACTUATOR LEAK CHECK GOOD REF AMM 75-31-01-790-801-F00, STEPS 7A TO E 1, 2, D.  COMPLETED INSTALLATION REF AMM 75-31-01-790-801-F00.  OP'S & LEAK CHECK 
GOOD.
